Also how do I know the 25 mg is enough or should I ask the doctor to up it?
Hello rhnhsh ,
Welcome to the site.
It may take up to 4 weeks before your symptoms improve.
With regards to increasing your dose, at this moment it is not recommended, you should adjust your dose gradually, and your organism is just starting to absorb and get used to the medication.
Someone very close to me takes it and yes it took her about a month and the Dr. increased the dose gradually, to avoid potential side effects, or any other type of reaction to the medication like an allergic reaction.
Hang on, you will get there.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2012 • 1 answer
Posted 30 Apr 2012 • 4 answers
Posted 20 Jan 2014 • 1 answer
Posted 27 Jan 2014 • 2 answers
Posted 21 Jul 2016 • 1 answer